Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 19, 2012, 11:19 PM MDT for Box Butte County, Morrill County, Scotts Bluff County, Nebraska. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2012, 11:19 PM MDT (05:19 UTC)
- Expired
- Jun 20, 2012, 12:00 AM MDT
- In force
- 41 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 143 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 11:25 PM MDT | HAIL 1.75 | Gering, NE | |
| Jun 19, 11:27 PM MDT | HAIL 1.75 | Gering, NE | |
| Jun 19, 11:28 PM MDT | HAIL 1.5 | Gering, NE | |
| Jun 19, 11:31 PM MDT | HAIL 1.5 | Scottsbluff, NE | |
| Jun 19, 11:32 PM MDT | HAIL 1.75 | 2 N Gering, NE | QUARTERS TO GOLF BALLS. DAMAGE TO WINDOWS OF SPOTTERS HOUSE. |
| Jun 19, 11:35 PM MDT | HAIL 2 | Gering, NE | NUMEROUS REPORTS OF GOLF BALL TO HEN EGG SIZED HAIL. SCOTTS BLUFF ASOS REPORTED 62 MPH GUST AT 1135 PM. WIDESPREAD REPORTS OF WINDOWS BROKEN IN SCOTTSBLUFF AND GERING |
| Jun 20, 12:05 AM MDT | HAIL 1.5 | 4 N Bridgeport, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 5.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179
WUUS55 KCYS 200519
SVRCYS
NEC013-123-157-200600-
/O.NEW.KCYS.SV.W.0056.120620T0519Z-120620T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1119 PM MDT TUE JUN 19 2012
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL MIDNIGHT MDT
* AT 1115 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HUBBARD HILL...OR 9 MILES WEST OF SCOTTSBLUFF...AND
MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...SCOTTS BLUFF NATIONAL MONUMENT...GERING...
TERRYTOWN...SCOTTSBLUFF AIRPORT...MINATARE...LAKE MINATARE
CAMPGROUND...LAKE MINATARE...BAYARD...MOOMAWS CORNER...ANGORA...THE
INTERSECTION OF HIGHWAY 385 AND L62...MELBETA AND MCGREW.
THIS REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4171 10305 4173 10389 4192 10396 4201 10346
4200 10340 4202 10339 4207 10310
TIME...MOT...LOC 0519Z 259DEG 38KT 4183 10378
WIND...HAIL 60MPH 1.50IN
$$
HAHN3 follow-up statements
856
WWUS55 KCYS 200526
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1126 PM MDT TUE JUN 19 2012
NEC013-123-157-200600-
/O.CON.KCYS.SV.W.0056.000000T0000Z-120620T0600Z/
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-
1126 PM MDT TUE JUN 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SCOTTS
BLUFF...NORTHWESTERN MORRILL AND SOUTH CENTRAL BOX BUTTE COUNTIES
UNTIL MIDNIGHT MDT...
AT 1124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SCOTTS BLUFF NATIONAL MONUMENT...OR NEAR SCOTTSBLUFF...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...TERRYTOWN...SCOTTSBLUFF AIRPORT...MINATARE...LAKE
MINATARE CAMPGROUND...LAKE MINATARE...BAYARD...MOOMAWS CORNER...
ANGORA...THE INTERSECTION OF HIGHWAY 385 AND L62...MELBETA AND
MCGREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4176 10376 4192 10383 4201 10348 4200 10340
4202 10339 4207 10310 4171 10305
TIME...MOT...LOC 0526Z 259DEG 38KT 4184 10368
WIND...HAIL 60MPH 2.00IN
$$
HAHN603
WWUS55 KCYS 200546
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1146 PM MDT TUE JUN 19 2012
NEC013-123-157-200600-
/O.CON.KCYS.SV.W.0056.000000T0000Z-120620T0600Z/
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-
1146 PM MDT TUE JUN 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SCOTTS BLUFF...NORTHWESTERN MORRILL AND SOUTH CENTRAL BOX BUTTE
COUNTIES UNTIL MIDNIGHT MDT...
AT 1143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE
MINATARE CAMPGROUND...OR 12 MILES EAST OF SCOTTSBLUFF...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ANGORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4183 10349 4198 10353 4201 10348 4200 10340
4202 10339 4207 10310 4182 10307
TIME...MOT...LOC 0547Z 259DEG 38KT 4191 10337
WIND...HAIL 60MPH 1.75IN
$$
HAHN318
WWUS55 KCYS 200558
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1158 PM MDT TUE JUN 19 2012
NEC013-123-157-200608-
/O.EXP.KCYS.SV.W.0056.000000T0000Z-120620T0600Z/
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-
1158 PM MDT TUE JUN 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTTS BLUFF...
NORTHWESTERN MORRILL AND SOUTH CENTRAL BOX BUTTE COUNTIES WILL EXPIRE
AT MIDNIGHT MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4183 10349 4198 10353 4201 10348 4200 10340
4202 10339 4207 10310 4182 10307
TIME...MOT...LOC 0558Z 259DEG 38KT 4193 10322
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:01 PM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 19, 9:01 PM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 901 PM MDT TUE JUN 19 2012 .UPDATE... EVENING WATER VAPOR IMAGERY AND 00Z UPPER AIR DATA SHOWED A SHORTWAVE MOVING EAST THROUGH SOUTHERN IDAHO AND NORTHERN UTAH. THIS FEATURE WILL EVENTUALLY MOVE THROUGH WYOMING AND THE NEBRASKA PANHANDLE THROUGH THE OVERNIGHT PERIOD AND ENHANCE THE SYNOPTIC SCALE LIFT FOR CONVECTION. A SURFACE TROUGH...VISIBLE IN SATELLITE AND RADAR REFLECTIVITY...WAS ADVANCING EAST ACROSS THE CENTRAL AND SOUTHERN LARAMIE RANGE. SCATTERED HIGH-BASED SHOWERS AND TSTORMS WERE DEVELOPING RAPIDLY ALONG AND EAST OF THE LARAMIE RANGE...SOME PRODUCING FREQUENT LIGHTNING AND BRIEF MODERATE TO HEAVY RAIN. EXPECT THE BULK OF THE CONVECTION TO PUSH EAST FROM THE SOUTHEAST WYOMING PLAINS INTO NORTHERN AND CENTRAL PORTIONS OF THE NEBRASKA PANHANDLE TONIGHT. WINDS WERE EASTERLY 10-20 KT EAST OF THE TROUGH AND NORTHWESTERLY 15-25 KT AND GUSTY TO THE WEST. RELATIVE HUMIDITIES HAVE BEEN SLOWLY RECOVERING WEST OF THE LARAMIE RANGE WITH VALUES ABOVE 15 PERCENT TO THE EAST. ALLOWED THE RED FLAG WARNING TO EXPIRE AT 9 PM. && .PREV DISCUSSION... /ISSUED 550 PM MDT TUE JUN 19 2012/ AVIATION...00Z TAF ISSUANCE... MAIN AVIATION CONCERN TONIGHT WILL BE WITH THE MID-EVENING THROUGH OVERNIGHT SHOWER AND THUNDERSTORM POTENTIAL ACROSS MAINLY WESTERN NEBRASKA AIRFIELDS. A STRONG DISTURBANCE WILL APPROACH THE AREA TONIGHT AND INTERACT WITH A NEARLY STATIONARY SURFACE FRONT TO PRODUCE THESE ISOLATED TO SCATTERED LATE EVENING AND OVERNIGHT CONVECTION. FOR NOW KEPT THE IDEA OF VCTS GOING AT ALL OF THE EASTERN PLAIN AIRPORTS AND WILL CONTINUE TO MONITOR ITS DEVELOPMENT THIS EVENING. RESIDUAL MOISTURE AND CONTINUED UPSLOPE FLOW SHOULD PRODUCE MVFR OR EVEN LOCALLY IFR CIGS BETWEEN 08-14Z. THESE WILL LIFT AS THE UPSLOPE FLOW BREAKS DOWN ON WEDNESDAY. PREV DISCUSSION... /ISSUED 341 PM MDT TUE JUN 19 2012/ SHORT TERM...TONIGHT THROUGH THURSDAY...TEMPERATURES HAVE BEEN COOLER TODAY AND THE LOW LEVEL MOISTURE HAS BEEN MUCH HIGHER OVER THE PANHANDLE. ALSO...GUSTY NORTHERLY SURFACE WINDS WILL CONTINUE AS HIGH AS 35 MPH THROUGH THE EARLY EVENING. A SHORTWAVE TROUGH CURRENTLY UPSTREAM OF THE CWA WILL MOVE EAST AND ACROSS THE REGION THROUGH EARLY AFTERNOON WEDNESDAY. THE FEATURE...THE ASSOCIATED 250 MB JET...MID LEVEL CONVERGENCE AND THE AVAILABLE LOW LEVEL MOISTURE SHOULD COMBINE TO PRODUCE SOME SHOWERS AND STORMS OVER THE EAST PART OF THE CWA TONIGHT AND INTO WEDNESDAY MORNING. MODELS CONTINUE TO DEPICT QPF DEVELOPING THIS EVENING AND MAY HAVE A CLOSER TO 03Z START TIME AS THE DYNAMICS APPROACH. MID LEVEL LAPSE RATES WILL BE FAIRLY STEEP AT LEAST THROUGH EARLY TONIGHT. AS OF EARLY THIS AFTERNOON...THE AIR MASS REMAINS VERY DRY AND CUMULUS HAS BEEN SLOW TO FORM. HEIGHTS ALOFT REBUILD OVER THE ROCKIES STARTING WEDNESDAY AFTERNOON. BY 00Z FRIDAY THE RIDGE AXIS WILL BE OVER WESTERN WYOMING. SURFACE HIGH PRESSURE MOVES OVER THE CWA WEDNESDAY NIGHT AND THEN MOVES EAST AND OVER THE PLAINS ON THURSDAY. TEMPERATURES WILL BE COOLER ON WEDNESDAY AND THEN WARM FOR THURSDAY AS THE 700 MB READINGS INCREASE TO 10C TO 14Z OVER SOUTHEAST WYOMING. THE ATMOSPHERE DRIES FOR WEDNESDAY AND WEDNESDAY NIGHT OVER THE CWA. THE LOW LEVEL MOISTURE INCREASES ON THURSDAY IN THE BOUNDARY LAYER RETURN FLOW. IN ADDITION...THE LOW LEVEL THETA E RIDGE AXIS DEVELOPS OVER FAR EASTERN WYOMING. WILL KEEP THE FORECAST DRY FOR NOW AS THE ONLY FORCING WILL BE WEAK LOW LEVEL CONVERGENCE ALONG THE MOUNTAINS. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...A STRONG UPPER LOW OVER THE PACIFIC NORTHWEST AND A SECOND LOW OVER SOUTHEASTERN CANADA WILL BECOME QUASI-STATIONARY THROUGH THE PERIOD...WITH A HIGH AMPLITUDE RIDGE BUILDING OVER THE CENTRAL US IN BETWEEN. WITH THIS PATTERN SETTING UP...SHOULD BE VERY HOT ACROSS THE CWA WITH 80S...90S AND A FEW 100S FOR MAX TEMPS EACH DAY. INITIALLY...A SHORTWAVE MOVING ACROSS THE CWA ON FRIDAY WILL DEVELOP A LEE SIDE TROUGH AND SFC LOW TO THE EAST. WITH THE TIGHTENING PRESSURE GRADIENT DEVELOPING...WILL SEE MODERATE AND GUSTY WESTERLY WINDS DEVELOP IN THE AFTERNOON ACROSS SOUTHEAST WYOMING. THIS WILL COMBINE WITH VERY DRY CONDITIONS TO LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY ACROSS SOUTHEAST WYOMING. BREEZY CONDITIONS WILL PERSIST ON SATURDAY AND SUNDAY BUT MORE LLVL MOISTURE SHOULD BE AVAILABLE AS HIGH PRESSURE BUILDS ACROSS THE EASTERN PLAINS AND LLVL WINDS HERE BECOME EASTERLY. THEN FLOW ALOFT WILL BECOME MORE SOUTHWEST WITH THE BUILDING RIDGE...AND SHOULD BRING UP SOME MONSOONAL MOISTURE. EXPECT AFTERNOON AND EVENING CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY IN THIS PATTERN. && FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING OVER MUCH OF SOUTHEAST WYOMING. A RED FLAG WARNING REMAINS IN EFFECT FOR THAT PART OF THE CWA DUE TO THE WARM...DRY AND BREEZY WEATHER. SOME SHOWERS AND THUNDERSTORMS WILL AFFECT THE EAST PART OF THE CWA THIS EVENING AND INTO WEDNESDAY MORNING. THEN COOLER AND LESS WINDY WEATHER WILL AFFECT THE CWA WEDNESDAY AND WEDNESDAY NIGHT AS SURFACE HIGH PRESSURE MOVES OVER THE REGION. WARMER...BREEZY AND STILL DRY WEATHER WILL RETURN TO THE CWA THURSDAY. THEN CRITICAL FIRE WEATHER DAYS STILL WILL BE LIKELY OVER MUCH OF THE CWA FRIDAY AND SATURDAY. THOSE DAYS WILL BE VERY WARM...DRY AND WINDY. MID AND UPPER LEVEL MOISTURE RETURNS TO THE REGION SUNDAY AND EARLY NEXT WEEK. INITIALLY THIS MAY YIELD DRY THUNDERSTORMS AND MORE CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...WEILAND LONG TERM...MAZUR AVIATION...HAHN UPDATE...JAMSKI
Hazardous weather outlook, Jun 19, 9:15 PM MDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 915 PM MDT TUE JUN 19 2012 WYZ101>119-201215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 915 PM MDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS ALONG AND EAST OF THE LARAMIE RANGE THROUGH MIDNIGHT BEFORE MOVING EAST INTO WESTERN NEBRASKA. BRIEF GUSTY WINDS TO 45 MPH...BRIEF MODERATE TO HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING WILL OCCUR WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WESTERLY WINDS AND HOT TEMPERATURES WILL RETURN FRIDAY AND SATURDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS WITH AFTERNOON HUMIDITIES FALLING INTO THE SINGLE DIGITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-201215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 915 PM MDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP RAPIDLY AND MOVE ACROSS MUCH OF THE WESTERN NEBRASKA PANHANDLE. BRIEF GUSTY WINDS TO 45 MPH...BRIEF MODERATE TO HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING WILL OCCUR WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 19, 10:40 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 PM MDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL TORRINGTON 42.07N 104.18W
06/19/2012 E0.75 INCH GOSHEN WY TRAINED SPOTTER
PEAS TO PENNIES. HEAVY RAIN AND WIND GUSTS TO 45 MPH
&&
GCLAYCOMLocal storm report, Jun 19, 10:42 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 PM MDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL TORRINGTON 42.07N 104.18W
06/19/2012 M1.00 INCH GOSHEN WY FIRE DEPT/RESCUE
&&
RUBINSpecial weather statement, Jun 19, 10:50 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1050 PM MDT TUE JUN 19 2012 NEZ019-096-WYZ108-200515- GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE- 1050 PM MDT TUE JUN 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SIOUX... SOUTHEASTERN GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL 1115 PM MDT... AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAWK SPRINGS RECREATION AREA...OR 22 MILES SOUTH OF TORRINGTON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LYMAN... STEGALL... MORRILL... HUBBARD HILL... && LAT...LON 4203 10389 4170 10373 4170 10417 4181 10429 TIME...MOT...LOC 0450Z 238DEG 27KT 4176 10419 HAHN
Local storm report, Jun 19, 10:51 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 PM MDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST TORRINGTON 42.07N 104.18W
06/19/2012 M58 MPH GOSHEN WY ASOS
&&
RUBINLocal storm report, Jun 19, 10:54 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1054 PM MDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HEAVY RAIN 3 W TORRINGTON 42.07N 104.24W
06/19/2012 E1.50 INCH GOSHEN WY FIRE DEPT/RESCUE
REPORTED AT US HIGHWAY 85/26.
&&
MJAMSKILocal storm report, Jun 19, 10:58 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 PM MDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL HAWK SPRINGS 41.79N 104.27W
06/19/2012 M0.50 INCH GOSHEN WY FIRE DEPT/RESCUE
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:20 PM MDT | Special Weather Statement | CYS | Dawes | 25 min |
| Jun 19, 10:27 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 48 min |
| Jun 19, 10:50 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 25 min |
| Jun 19, 10:56 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 34 min |
| Jun 19, 10:57 PM MDT | Areal Flood Advisory | CYS | Sioux | 3 hr |
| Jun 19, 11:10 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 50 min |
| Jun 19, 11:39 PM MDT | Special Weather Statement | CYS | Box Butte | 21 min |
| Jun 19, 11:59 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 31 min |
| Jun 20, 12:08 AM MDT | Special Weather Statement | CYS | Morrill | 67 min |
| Jun 20, 1:47 AM MDT | Special Weather Statement | CYS | Box Butte, Morrill | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.